Alert archive / New York / Freezing Rain Advisories in 2016
Freezing Rain Advisory 2, NWS Buffalo, NY
NWS Buffalo, NY issued this freezing rain advisory at Jan 15, 2016, 3:41 AM EST for Jefferson County, New York. It took effect at Jan 15, 2016, 11:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 15, 2016, 3:41 AM EST (08:41 UTC)
- In effect from
- Jan 15, 2016, 11:00 PM EST
- Expired
- Jan 15, 2016, 3:48 PM EST
- In force
- Issued by
- NWS Buffalo, NY
County Jefferson County, NY
The radar
The Ft Drum radar (KTYX), 40 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
428 WWUS41 KBUF 150841 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 341 AM EST FRI JAN 15 2016 NYZ007-151645- /O.NEW.KBUF.ZR.Y.0002.160116T0400Z-160116T1500Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 341 AM EST FRI JAN 15 2016 ...FREEZING RAIN ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST SATURDAY. * LOCATIONS...JEFFERSON COUNTY...MAINLY ALONG THE SAINT LAWRENCE RIVER VALLEY. * TIMING...FROM LATE THIS EVENING THROUGH LATE SATURDAY MORNING. * ACCUMULATIONS...ICE ACCUMULATING UP TO ONE TENTH OF AN INCH. * IMPACTS...A LIGHT COATING OF FREEZING RAIN CAN CAUSE SLIPPERY ROADS...BRIDGES...RAMPS AND OVERPASSES ALONG WITH UNTREATED WALK WAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT, BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG BUFWX && $$ SMITH
2 follow-up statements
273 WWUS41 KBUF 151429 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 929 AM EST FRI JAN 15 2016 NYZ007-152230- /O.CON.KBUF.ZR.Y.0002.160116T0400Z-160116T1500Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 929 AM EST FRI JAN 15 2016 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST SATURDAY... * LOCATIONS...JEFFERSON COUNTY...MAINLY ALONG THE SAINT LAWRENCE RIVER VALLEY. * TIMING...FROM LATE THIS EVENING THROUGH LATE SATURDAY MORNING. * ACCUMULATIONS...ICE ACCUMULATING UP TO ONE TENTH OF AN INCH. * IMPACTS...A LIGHT COATING OF FREEZING RAIN CAN CAUSE SLIPPERY ROADS...BRIDGES...RAMPS AND OVERPASSES ALONG WITH UNTREATED WALK WAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS...BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD...PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT...BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. REPORT ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG BUFWX && $$
667 WWUS41 KBUF 152048 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 348 PM EST FRI JAN 15 2016 NYZ007-160500- /O.CAN.KBUF.ZR.Y.0002.160116T0400Z-160116T1500Z/ /O.NEW.KBUF.WW.Y.0005.160116T0700Z-160116T1500Z/ JEFFERSON- INCLUDING THE CITY OF...WATERTOWN 348 PM EST FRI JAN 15 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 10 AM EST SATURDAY... ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND FREEZING RAIN...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EST SATURDAY. THE FREEZING RAIN ADVISORY HAS BEEN CANCELLED. * LOCATIONS...JEFFERSON COUNTY...MAINLY ALONG THE SAINT LAWRENCE RIVER VALLEY. * TIMING...FROM OVERNIGHT TONIGHT THROUGH LATE SATURDAY MORNING. * HAZARDS...SNOW AND FREEZING RAIN. * ACCUMULATIONS...AROUND AN INCH OF SNOW TONIGHT AND SATURDAY MORNING. ICE ACCUMULATING A FEW HUNDREDTHS OF AN INCH THROUGH SATURDAY. * TEMPERATURES...IN THE LOWER 30S OVERNIGHT. IN THE LOWER 30S SATURDAY. * VISIBILITIES...LESS THAN A MILE AT TIMES. * WINDS...SOUTH 10 TO 15 MPH. * IMPACTS...A LIGHT COATING OF FREEZING RAIN COMBINED WITH LIGHT SNOW CAN CAUSE SLIPPERY ROADS...BRIDGES...RAMPS AND OVERPASSES ALONG WITH UNTREATED WALK WAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW, SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO. REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV... POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE HASHTAG BUFWX && $$ THOMAS
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freezing rain advisory went out at Jan 14, 11:50 PM EST, 3 hours 51 minutes earlier.
Area forecast discussion, Jan 14, 11:50 PM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1150 PM EST THU JAN 14 2016 .SYNOPSIS... A WEAK WARM FRONT WILL MAKE ITS WAY ACROSS OUR REGION OVERNIGHT AND EARLY FRIDAY. IN ITS WAKE...WE WILL EXPERIENCE NOTICEABLY MILDER WEATHER FOR FRIDAY AFTERNOON. THE NICE BREAK IN THE WEATHER WILL BE SHORT LIVED THOUGH...AS THE NEXT AREA OF LOW PRESSURE WILL SPREAD SOME RAIN SHOWERS OVER THE REGION FOR FRIDAY NIGHT. COLDER AIR WILL THEN FOLLOW FOR THE WEEKEND THROUGH MUCH OF THE COMING WEEK...WITH LAKE SNOWS ONCE AGAIN BECOMING ESTABLISHED OVER THE REGION. && .NEAR TERM /THROUGH FRIDAY/... A WEAK WARM FRONT WILL PUSH NORTH ACROSS THE WESTERN COUNTIES OF NEW YORK OVERNIGHT. THE BOUNDARY IN THE MID LEVELS HAS ALREADY MADE IT PAST KBUF AND KROC...AS DEPICTED NICELY BY IR IMAGERY. THE BACK EDGE OF THE LOW LEVEL CLOUD COVER IS MAKING ITS WAY TOWARDS THE EASTERN LAKE ONTARIO REGION WHERE THE MOST WIDESPREAD LIGHT SNOW IS BEING HIGHLIGHTED BY REGIONAL DOPPLERS. MEANWHILE AT THE SFC... WINDS ACROSS THE BULK OF WESTERN NEW YORK ARE FROM THE EAST... SHOWING THAT THE SFC FRONT HAS ONLY MADE IT AS FAR NORTH AS OUR SOUTHERN TIER. WHILE THERE WILL BE SOME WEAK LIFT REMAINING OVER THE WESTERN COUNTIES AS THE SFC FRONT MAKES ITS WAY NORTH OVERNIGHT...THE GENERAL LACK OF MUCH LOW LEVEL CLOUD COVER SHOULD WORK AGAINST ANY WIDESPREAD PCPN. THE EXCEPTION WILL BE SOME AREAS OF LIGHT SNOW EAST OF LAKE ONTARIO IN THE VCNTY OF THE MID LEVEL FRONTAL BOUNDARY. DESPITE THE LACK OF PCPN OVER THE WESTERN COUNTIES THOUGH...TEMPS BELOW FREEZING COULD LEAD TO SOME BLACK ICE. FOR FRIDAY...THE SURFACE WARM FRONT WILL SLOWLY EDGE NORTHWARD TO THE NORTH COUNTRY. ANY PRECIPITATION FRIDAY SHOULD REMAIN LIGHT AND WILL MAINLY BE CONFINED TO NEAR THE SURFACE WARM FRONT. WILL CONTINUE WITH LOW CHANCE POPS ALONG THE FRONT. BEHIND THE WARM FRONT TEMPERATURES ALOFT AT 850 HPA WILL CLIMB A FEW DEGREES ABOVE 0C. THIS WILL TRANSLATE TO SURFACE TEMPERATURES RISING INTO THE 40S SOUTH OF THE LAKE...WHILE MID TO UPPER 30S WILL LINGER EAST OF LAKE ONTARIO. LATE IN THE DAY A FEW LIGHT RAIN SHOWERS WILL REACH FAR WESTERN NEW YORK AHEAD OF A COLD FRONT THAT WILL BE NEARING THE WESTERN END OF LAKE ERIE. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... FRIDAY NIGHT A MID LEVEL WAVE AND ASSOCIATED SURFACE LOW WILL MOVE ACROSS THE CENTRAL LAKES. THIS INITIAL PARENT LOW WILL EVENTUALLY GIVE WAY TO SECONDARY COASTAL CYCLOGENESIS...AS A RAPIDLY DEEPENING LOW MOVES NORTHEAST AND WELL OFFSHORE OF NEW ENGLAND ON SATURDAY. AS THE INITIAL PARENT LOW CROSSES LOWER MICHIGAN FRIDAY NIGHT...WARM ADVECTION WILL SPREAD A MILD AIRMASS INTO OUR REGION WITH TEMPERATURES REMAINING STEADY OR SLOWLY RISING IN THE UPPER 30S TO LOWER 40S FRIDAY NIGHT. THE NORTH COUNTRY WILL STAY A LITTLE COOLER...BUT EVEN HERE TEMPS SHOULD RISE INTO THE MID TO UPPER 30S. THE MILD BOUNDARY LAYER TEMPERATURES AND ABOVE FREEZING TEMPERATURES ALOFT WILL ALLOW THE PRECIP WHICH OVERSPREADS THE AREA TO BE MAINLY RAIN. A PERIOD OF ASCENT DRIVEN BY DPVA AHEAD OF THE STRONG MID LEVEL TROUGH AND LOW LEVEL CONVERGENCE AIDED BY A 40 KNOT LOW LEVEL JET WILL PRODUCE A PERIOD OF RAIN SHOWERS...WHICH WILL REACH WESTERN NY DURING FRIDAY EVENING THEN SPREAD EAST ACROSS THE REST OF THE AREA OVERNIGHT. THE RAIN WILL HAVE ALREADY TAPERED OFF BY SATURDAY MORNING ACROSS WESTERN NY AS THE MID LEVEL TROUGH QUICKLY MOVES EAST...WITH SHOWERS ENDING BY MID MORNING EAST OF LAKE ONTARIO. COLD ADVECTION WILL QUICKLY INCREASE BEHIND THIS SYSTEM ON SATURDAY WITH TEMPERATURES DROPPING THROUGH THE 30S AND INTO THE UPPER 20S BY EARLY SATURDAY EVENING. WESTERLY FLOW WILL PRODUCE A VERY MODEST LAKE RESPONSE...WITH UPSLOPE FLOW SUPPORTING A FEW SCATTERED SNOW SHOWERS ACROSS THE WESTERN SOUTHERN TIER AND HIGHER TERRAIN EAST OF LAKE ONTARIO BY AFTERNOON. SOME LIGHT DISORGANIZED LAKE EFFECT SNOW SHOWERS MAY CONTINUE SATURDAY NIGHT EAST OF THE LAKES...BUT VERY LIMITED INSTABILITY WILL KEEP ANY ACCUMULATIONS LIGHT. THIS CHANGES SUNDAY AS A STRONG MID LEVEL CLOSED LOW DIVES INTO THE GREAT LAKES. THIS AIRMASS HAS ARCTIC ORIGINS...AND WILL BRING A FRESH BATCH OF COLD AIR TO THE LOWER LAKES. THE ASSOCIATED WEAK CLIPPER SYSTEM AT THE SURFACE MAY BRING A FEW LIGHT SNOW SHOWERS... AND WILL ALSO BRING DEEPER MOISTURE WHICH WILL ENHANCE LAKE EFFECT SNOW AS COLD AIR BEGINS TO DEEPEN. LAKE INDUCED EQUILIBRIUM LEVELS ARE FORECAST TO RISE TO 10-15K FEET BY LATE AFTERNOON OR EVENING AS THE COLD AIR ARRIVES. LOW LEVEL FLOW MAY BACK TO THE SOUTHWEST FOR A TIME SUNDAY AFTERNOON AND EVENING AHEAD OF THE CLIPPER...ALLOWING LAKE EFFECT SNOW TO INCREASE IN INTENSITY NEAR BUFFALO AND WATERTOWN. SUNDAY NIGHT FOLLOWING THE PASSAGE OF THE CLIPPER WINDS WILL SHIFT TO THE WEST...CARRYING LAKE EFFECT SNOW INTO THE WESTERN SOUTHERN TIER AND TUG HILL REGIONS. && .LONG TERM /MONDAY THROUGH THURSDAY/... THE PATTERN WILL REMAIN COLD AND ACTIVE...AT LEAST FROM A LAKE EFFECT SNOW STANDPOINT FROM MONDAY THROUGH WEDNESDAY. A DEEP MID LEVEL CLOSED LOW WILL REMAIN PROGRESSIVE AS IT CROSSES NEW ENGLAND MONDAY THEN HEADS INTO THE CANADIAN MARITIMES TUESDAY AND WEDNESDAY. COLD NORTHWEST FLOW WILL BE MAINTAINED ALOFT IN ITS WAKE ACROSS THE LOWER LAKES...WITH SEVERAL WEAK DISTURBANCES BRINGING SOME ADDITIONAL MOISTURE AND ASCENT. EXPECT PERSISTENT LAKE EFFECT SNOW SOUTHEAST OF THE LAKES MONDAY THROUGH WEDNESDAY. STRONG INSTABILITY AND A GOOD DEAL OF MOISTURE MAY ALLOW SOME OF THIS TO ADD UP TO SIGNIFICANT AMOUNTS OVER THE COURSE OF SEVERAL DAYS. FAVORED AREAS WILL BE SOUTHEAST OF LAKE ONTARIO FROM THE GREATER ROCHESTER AREA EAST TO OSWEGO COUNTY AND POSSIBLY INTO THE NORTHERN FINGER LAKES. OFF LAKE ERIE MOST OF THE SNOW WILL BE UPSLOPE DRIVEN ALONG THE CHAUTAUQUA RIDGE...WITH INTENSITY DEPENDING ON WHETHER AN UPSTREAM CONNECTION DEVELOPS TO LAKE HURON. HIGH PRESSURE FINALLY BUILDS INTO THE LOWER LAKES ON THURSDAY AND WILL BRING AN END TO THE LAKE EFFECT SNOW. TEMPERATURES WILL TURN QUITE COLD MONDAY AND TUESDAY WITH HIGHS ONLY IN THE UPPER TEENS ON THE LAKE PLAINS AND LOW TO MID TEENS HIGHER TERRAIN. LAKE EFFECT CLOUDS WILL LIKELY PREVENT LOW TEMPERATURES FROM FREE FALLING. BY WEDNESDAY AND THURSDAY HIGHS WILL SLOWLY TREND UPWARD INTO THE 20S. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... VFR CONDITIONS WILL BE FOUND ACROSS THE BULK OF WESTERN NEW YORK FOR THE REMAINDER OF THE NIGHT...ALTHOUGH A FEW HOURS OF MVFR CIGS WILL BE POSSIBLE AT KIAG AND KROC. FURTHER EAST...THE EFFECTS OF A WARM FRONT WILL RESULT IN WIDESPREAD MVFR CONDITIONS AND AREAS OF LIGHT SNOW EAST OF LK ONTARIO. IT IS NOT OUT OF THE QUESTION THAT KART AND KGTB COULD BRIEFLY DROP TO IFR VSBYS. AS THE WARM FRONT LIFTS ACROSS THE REGION LATE TONIGHT AND FRIDAY... A PERIOD OF NON-PRECIPITATION IS EXPECTED ALONG WITH LIFTING OF THE CIG BASE TO A RETURN TO VFR FLIGHT CONDITIONS. OUTLOOK... FRIDAY NIGHT...DETERIORATION TO MVFR/IFR WITH RAIN AND SNOW SHOWERS BECOMING MORE LIKELY. SATURDAY...MVFR/IFR WITH RAIN SHOWERS CHANGING TO SNOW SHOWERS. SUNDAY...IFR IN LAKE EFFECT SNOW NORTHEAST OF THE LAKES...OTHERWISE MVFR IN CHANCE OF SNOW SHOWERS. MONDAY AND TUESDAY...IFR IN LAKE EFFECT SNOW SOUTHEAST OF THE LAKES...MVFR/VFR WITH A CHANCE OF SNOW SHOWERS ELSEWHERE. && .MARINE... WINDS BACKING TO SOUTHERLY...AND DIMINISHING TONIGHT AS A RIDGE OF HIGH PRESSURE DROPS TO THE SOUTHEAST US...AND A LOW PRESSURE SYSTEM REMAINS WELL TO THE WEST. THIS WILL ALLOW FOR THE CURRENT SMALL CRAFT ADVISORIES TO END AT THIS UPDATE...WITH THE EXCEPTION OF THE EASTERN LAKE ONTARIO SHORE WHERE SCA WILL REMAIN FOR SEVERAL MORE HOURS. BEHIND ANOTHER LOW PRESSURE SYSTEM ANOTHER ROUND OF POTENTIALLY ADVISORY-WORTHY WINDS AND WAVES WILL ARRIVE FRIDAY NIGHT AND SATURDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...RSH/THOMAS SHORT TERM...HITCHCOCK LONG TERM...HITCHCOCK AVIATION...RSH/THOMAS MARINE...THOMAS
Hazardous weather outlook, Jan 14, 10:29 PM EST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1029 PM EST THU JAN 14 2016 NYZ001>008-010>012-019-020-085-160330- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 1029 PM EST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MORE ACCUMULATING LAKE EFFECT SNOW IS EXPECTED SUNDAY THROUGH AT LEAST THE MIDDLE OF THE NEW WEEK. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ013-014-021-160330- LIVINGSTON-ONTARIO-ALLEGANY- 1029 PM EST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-160330- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1029 PM EST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 3:48 PM EST | Winter Weather Advisory | BUF | Jefferson | 18 hr |
| Jan 15, 6:12 PM EST | Small Craft Advisory | BUF | 5 days |
Nearby
Freezing Rain Advisories in New York, 2016Every freezing rain advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.